On the square-free parts of ⌊en!⌋

Florian Luca*, Igor E. Shparlinski

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)
26 Downloads (Pure)

Abstract

In this note, we show that if we write ⌊en!⌋ = s(n)u(n) 2, where s(n) is square-free then S(N)=∏n≤NS(n) has at least C log log N distinct prime factors for some absolute constant C > 0 and sufficiently large N. A similar result is obtained for the total number of distinct primes dividing the with power-free part of s(n) as n ranges from 1 to N, where m > 3 is a positive integer. As an application of such results, we give an upper bound on the number of n < N such that ⌊en!⌋ is a square.

Original languageEnglish
Pages (from-to)391-403
Number of pages13
JournalGlasgow Mathematical Journal
Volume49
Issue number2
DOIs
Publication statusPublished - May 2007

Bibliographical note

Copyright 2007 Cambridge University Press. Article originally published in Glasgow Mathematical Journal, Volume 49, Issue 2, pp. 391-403. The original article can be found at http://dx.doi.org/10.1017/S0017089507003734.

Fingerprint

Dive into the research topics of 'On the square-free parts of ⌊en!⌋'. Together they form a unique fingerprint.

Cite this